# SDR AMTA200300732

- Difficulty date: May 31, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT TURB OVERHEAT DETECTOR 2 STATUS MESSAGE.  TROUBLESHOT PER FIM 26-13-00 FIG 104.  NO FAULTS NOTED.  OPS CHECK NORMAL.  (M)
